Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of operators by means of the operational calculus


Author: Shmuel Kantorovitz
Journal: Bull. Amer. Math. Soc. 70 (1964), 316-320
DOI: https://doi.org/10.1090/S0002-9904-1964-11138-1
MathSciNet review: 0170221
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Bade, Weak and strong limits of spectral operators, Pacific J. Math. 4 (1954), 393-413. MR 63567
  • 2. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 104865
  • 3. C. Foias, Une application des distributions vectorielles à la théorie spectrale, Bull. Sci. Math. (2) 84 (1960), 147-158. MR 123193
  • 4. S. Kantorovitz, On the characterization of spectral operators, Trans. Amer. Math. Soc. 111 (1964), 152-181. MR 160115
  • 5. F. Maeda, Generalized spectral operators on locally convex spaces, Pacific J. Math. 13 (1963), 177-192. MR 193512
  • 6. C. A. McCarthy, Commuting Boolean algebras of projections, Pacific J. Math. 11 (1961), 295-307. MR 125448
  • 7. H. G. Tillmann, Vector-valued distributions and the spectral theorem for self-adjoint operators in Hibert space, Bull. Amer. Math. Soc. 69 (1963), 67-71. MR 147911


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11138-1

American Mathematical Society